# SDR CALA2025061905700

- Difficulty date: June 4, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 80,322 hours, 29,232 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50406
- Part serial: 001848
- Condition: Damaged
- Location: Nr 5
- Part time: 55,883 hours, 21,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE RIGHT SIDE OF FUSALAGE.  REMOVED RT WING #4 LEADING EDGE SLAT REF AMM 27-81-21-000-801 CORRECTION RH #5 SLAT HAS BEEN REMOVED REF 27-81-21-000-801. NR #4 WAS NOT REMOVED. INSTALLED NEW #5 SLAT IAW AMM 27-81-21-400-801, OPS CHECK REQUIRED AFTER SLAT #6 HAS BEEN INSTALLED.  COMPLETED LEADING EDGE SLAT INSTALLATION, REFERENCE: TASK 27-81-21-400-801, PERFORMED LEADING EDGE FLAPS AND SLATS ACTIVATION, REF TASK 27-81-00-440-801, WING ANTI-ICING DUCT LEAK TEST, REF TASK 30-11-00-790-801, AND LEADING  EDGE ACCESS PANEL INSTALLATION REF TASK 57-41-02-400-801.  SLAT 5 INSPECTION SATISFACTORY IAW WITH REQS OF GMM 09-25-05 REFERENCING AMM 27-81-21.
